Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26773
Title: Cohomology of canonical projection tilings
Authors: Forrest, AH
Hunton, JR
Kellendonk, J
First Published: Mar-2002
Citation: COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2002, 226 (2), pp. 289-322
DOI Link: 10.1007/s002200200594
ISSN: 0010-3616
Links: http://hdl.handle.net/2381/26773
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.